Forcing Subarrangements in Complete Arrangements of Pseudocircles

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Standard

Forcing Subarrangements in Complete Arrangements of Pseudocircles. / Ortner, Ronald.

in: Journal of Computational Geometry, Jahrgang 6, Nr. 1, 2015, S. 235-248.

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Bibtex - Download

@article{ced4455cab184cceb019abfff263e17a,
title = "Forcing Subarrangements in Complete Arrangements of Pseudocircles",
author = "Ronald Ortner",
year = "2015",
language = "English",
volume = "6",
pages = "235--248",
journal = "Journal of Computational Geometry",
issn = "1920-180X",
publisher = "Macodrum library, Carleton University",
number = "1",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Forcing Subarrangements in Complete Arrangements of Pseudocircles

AU - Ortner, Ronald

PY - 2015

Y1 - 2015

M3 - Article

VL - 6

SP - 235

EP - 248

JO - Journal of Computational Geometry

JF - Journal of Computational Geometry

SN - 1920-180X

IS - 1

ER -